About a class of Hadamard propelinear codes

J. Rifà i Coma, E. Suárez Canedo

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)


© 2014 Elsevier B.V. This article aims to explore the algebraic structure of Hadamard propelinear codes, which are not abelian in general but they have good algebraic and combinatorial properties. We construct a subclass of Hadamard propelinear codes which enlarges the family of the Hadamard translation invariant propelinear codes. Several papers have been devoted to the relations between difference sets, t-designs, cocyclic-matrices and Hadamard groups, and we present a link between them and a class of Hadamard propelinear codes, which we call full propelinear. Finally, as an exemplification, we provide a full propelinear structure for all Hadamard codes of length sixteen.
Original languageEnglish
Pages (from-to)289-296
JournalElectronic Notes in Discrete Mathematics
Publication statusPublished - 1 Jan 2014


  • Full propelinear codes
  • Hadamard group
  • Propelinear code


Dive into the research topics of 'About a class of Hadamard propelinear codes'. Together they form a unique fingerprint.

Cite this